# SDR SWAA2024080909123

- Difficulty date: July 4, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N257WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32515
- Aircraft time: 59,419 hours, 35,640 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLOOR PANEL 222AF UPPER SKIN HAS AREAS OF PULLED STRANDS ALONG THE O/B EDGE.<[01] FWD FLOOR PANEL 222AF HAD PULLED STRANDS REPAIRED IAW SRM 53-00-50-2R-1;[02] VERIFIED COMPLETE
